Please help! Over the last week I have been waking up each morning with a new bruise. Large bruises and small bruises. The location varies but it is mainly on my thighs, knees and under my arms. They usually stay yellow until they disappear however some of the larger ones do turn purple and black. I have been having itching spells and I can tell some of the bruising and blood spots may be cause from my scratching. I do not know if the itching and the bruises are related but it all happened around the same time. My Dr put me on 2 different antibiotics about a month ago for a common cold. I was unable to hold the antibiotics on my stomach but when he called in a 3rd Rx, I was afraid to take it because I had Stephen-Johnson Syndrom 13 years ago. I was afraid of this happening again. Could antibiotics cause itching and bruising weeks after taking them?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Prevent the spread of the hepatitis C virus.
With COPD, it’s important to protect your lungs.
Unmanaged depression can take a toll on your physical health.
What, when and how much you eat affects your blood sugar.
Ease your way into these stretching and strengthening moves,